# SDR AALA20111004LGA01

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 77,869 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK  AT FORWARD LAVATORY DROP CEILING.  OPS CHECK NORMAL.
